TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 28, NO. 1, 2020
Gehring Inequalities On Time Scales, Martin Bohner and Samir H. Saker....................11
Basin of Attraction of the Fixed Point and Period-Two Solutions of a Certain Anti-Competitive Map, Emin Bešo, Senada Kalabušić, and Esmir Pilav....................24
Fourier Approximation Schemes of Stochastic Pseudo-Hyperbolic Equations with Cubic Nonlinearity and Regular Noise, Tengjin Zhao, Chenzhong Wang, Quanyong Zhu, and Zhiyue Zhang....................35
An Iterative Algorithm for Solving Split Feasibility Problems and Fixed Point Problems in p-Uniformly Convex and Smooth Banach Spaces, P. Chuasuk, A. Farajzadeh, and A. Kaewcharoen....................49
Expressions and Dynamical Behavior of Rational Recursive Sequences, E. M. Elsayed and Marwa M. Alzubaidi....................67
Some Fixed Point Theorems of Non-Self Contractive Mappings in Complete Metric Spaces, Dangdang Wang, Chuanxi Zhu, and Zhaoqi Wu....................79
Double-Framed Soft Sets in B-Algebras, Jung Mi Ko and Sun Shin Ahn....................85
Applications of Double Difference Fractional Order Operators to Originate Some Spaces of Sequences, Anu Choudhary and Kuldip Raj....................94
On the Dynamics of Higher-Order Anti-Competitive System, A. Q. Khan, M. A. El-Moneam, E. S. Aly, and M. A. Aiyashi....................104
Stability of a Modified Within-Host HIV Dynamics Model with Antibodies, Ali Al-Qahtani, Shaban Aly, Ahmed Elaiw, and E. Kh. Elnahary....................110
Fourier Series of Two Variable Higher-Order Fubini Functions, Lee Chae Jang, Gwan-Woo Jang, Dae San Kim, and Taekyun Kim....................121
Weighted Composition Operators from Dirichlet Type Spaces to Some Weighted-Type Spaces, Manisha Devi, Ajay K. Sharma, and Kuldip Raj....................127
Oscillation Criteria for Differential Equations with Several Non-Monotone Deviating Arguments, G. M. Moremedi, H. Jafari, and I. P. Stavroulakis....................136
Hyers-Ulam Stability of Second-Order Nonhomogeneous Linear Difference Equations with a Constant Stepsize, Masakazu Onitsuka....................152
Choquet-Iyengar Type Advanced Inequalities, George A. Anastassiou....................166
Some Results About Δ????????-Statistically Pre-Cauchy Sequences with an Orlicz Function, Hafize Gümüş, Ömer Kişi, and Ekrem Savaș....................180

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 28, NO. 2, 2020
On Invariance and Solutions of Some Fifth-Order Rational Recursive Sequences, M. Folly-Gbetoula and D. Nyirenda....................201
On Some Conditions for p-Valency, Mamoru Nunokawa and Janusz Sokól....................219
Fractional Cauchy Euler Differential Equation, M. Al-Horani, R. Khalil, and I. Aldarawi....................226
Applications of Neutrosophic Sets in B-Algebras, Sun Shin Ahn....................234
Investigating Some Properties of a Fourth Order Difference Equation, M. B. Almatrafi, E. M. Elsayed, and Faris Alzahrani....................243
A Necessary Condition for Eventually Equilibrium or Periodic to a System of Difference Equations, Wirot Tikjha and Kunrasatree Piasu....................254
Bi-Univalent Functions Associated with Wright Hypergeometric Functions, E. Analouei Adegani, N. E. Cho, A. Motamednezhad, and M. Jafari....................261
Conformable Fractional Approximation by Choquet Integrals, George A. Anastassiou....................272
The Minkowski Inequality and the Brunn-Minkowski Inequality for Dual Orlicz Mixed Affine Quermassintegrals, Tongyi Ma....................294
Existence and Convergence for Fixed Points of a Strict Pseudo-Contraction in CAT(0) Spaces, Narongrit Puturong and Kasamsuk Ungchittrakool,……………………………………….305
On the CEU-Degree of Similarity in International Trade by Using the Choquet Integral Expected Utility, Lee-Chae Jang and Jacob Wood....................321
The General Solution of a Mixed Cubic-Quartic Functional Equation and the Ulam Stability of Matrix Fuzzy Normed Spaces, Yali Ding, Tian-Zhou Xu, and John Michael Rassias,……329
A High-Accuracy Collocation Method for Solving Mixed Boundary Value Problems on Nonsmooth Boundaries, Xin Luo and Chuan-Long Wang....................337
Adaptive Modified Function Projective Synchronization of Chaotic Dynamical System with Different Order, M. M. El-Dessoky, Ebraheem Alzahrani, and N. A. Almohammadi....................354
Dual log-Minkowski Inequality for Star Bodies, Tongyi Ma....................364
Subalgebra and Ideal-Type Hyper Values in BCK/BCI-Algebras, Young Bae Jun and Sun Shin Ahn....................375

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 28, NO. 3, 2020
Control Problems for Semilinear Impulsive Differential Control Systems, Ah-ran Park and Jin-Mun Jeong....................397
Homoclinic Solutions for a Class of Difference Equations with Asymptotically Linear Nonlinearity, Ali Mai and Guowei Sun....................409
Approximation of Almost Cauchy's Points by Cauchy's Points, Gwang Hui Kim and Hwan-Yong Shin....................417
Weak Galerkin Finite Element Method for Convection-Diffusion-Reaction Problems, F. Z. Gao, A. K. Hashim, and S. C. Mohammed....................425
The Generalized Moment Problem on White Noise Spaces, A. S. Okb El Bab and Hossam A. Ghany....................437
Quadratic Type Functional Inclusions on Square-Symmetric Groupoids and Hyers-Ulam Stability, Gwang Hui Kim and Hwan-Yong Shin....................447
Explicit Identities Involving r-Bell Polynomials, Cheon Seoung Ryoo....................457
A Class Involving Derivatives of Ratio of the Analytic Functions, Ji Hyang Park, Virendra Kumar, and Nak Eun Cho....................463
Explicit Formulae of Cauchy Polynomials with a q Parameter in Terms of r-Whitney Numbers, F. A. Shiha....................475
Global Dynamics of Chikungunya Virus with Two Routes of Infection, A. M. Elaiw, S. E. Almalki, and A. Hobiny....................481
Weighted Norm Inequalities of ????????-Type Calderón–Zygmund Operators and Commutators on ???????? -Central Morrey Space, Yanqi Yang and Shuangping Tao....................491
Stability of Latent CHIKV Infection Model with CHIKV-to-Monocyte and Infected-to-Monocyte Transmissions, A. M. Elaiw, S. E. Almalki, and A. Hobiny....................502
Optimal Bounds for Toader Mean in Terms of Geometric and Contraharmonic Means, Wei-Mao Qian, Wen Zhang, and Yu-Ming Chu.................... 514
Optimal Bounds for Toader-Qi Mean with Applications, Wen-Mao Qian, Wen Zhang, and Yu-Ming Chu....................526
Symmetric Identities for Dirichlet-Type Multiple Twisted (h, q)-l-Function and Higher-Order Generalized Twisted (h, q)-Euler polynomials, C. S. Ryoo.................... 537
An Efficient m-Step Levenberg-Marquardt Method for Systems of Nonlinear Equations, Liang Chen and Yanfang Ma....................543
Optimal Bounds for a Toader Type Mean Using Arithmetic and Geometric Means, Wei-Mao Qian, Wen Zhang, and Yu-Ming Chu....................560
Addition Theorem For Exton's q-Exponential Functions, Mahmoud Jafari Shah Belaghi and Nuri Kuruoglu....................567

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 28, NO. 4, 2020
Hermite-Hadamard Type Inequalities Involving Conformable Fractional Integrals, Yousaf Khurshid, Muhammad Adil Khan, and Yu-Ming Chu....................585
Neutrosophic BCC-Ideals in BCC-Algebras, Sun Shin Ahn....................605
Global Dynamics and Bifurcations of Two Second Order Difference Equations in Mathematical Biology, M. R. S. Kulenović and Sarah Van Beaver....................615
Bounds for the Real Parts and Arguments of Normalized Analytic Functions Defined by the Srivastava-Attiya Operator, Young Jae Sim, Oh Sang Kwon, Nak Eun Cho, and H. M. Srivastava....................628
Sharp Bounds for the Complete Elliptic Integrals of the First and Second Kinds, Xiao-Hui Zhang, Yu-Ming Chu, and Wen Zhang....................646
Symmetric Identities for the Second Kind q-Bernoulli Polynomials, C. S. Ryoo....................654
On Some Finite Difference Methods on the Shishkin Mesh for the Singularly Perturbed Problem, Quan Zheng, Ying Liu, and Jie He....................660
Fekete Szegő Problem Related to Simple Logistic Activation Function, C. Ramachandran and D. Kavitha....................670
On the Second Kind Twisted q-Euler Numbers and Polynomials of Higher Order, Cheon Seoung Ryoo....................679
Hermite-Hadamard Inequality and Green's Function with Applications, Ying-Qing Song, Yu-Ming Chu, Muhammad Adil Khan, and Arshad Iqbal....................685
On the Applications of the Girard-Waring Identities, Tian-Xiao He and Peter J.-S. Shiue,…698
Local Fractional Taylor Formula, George A. Anastassiou....................709
On Voronovskaja Type Estimates of Bernstein-Stancu Operators, Rongrong Xia and Dansheng Yu....................714
Double-sided Inequalities of Ostrowski’s Type and Some Applications, Waseem Ghazi Alshanti and Gradimir V. Milovanović....................724
Iterates of Cheney-Sharma Type Operators on a Triangle with Curved Side, Teodora Cătinaș and Diana Otrocol....................737
Contemporary Concepts of Neutrosophic Fuzzy Soft BCK-submodules, R. S. Alghamdi and Noura Omair Alshehri....................745

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 28, NO. 5, 2020
On Harmonic Multivalent Functions Defined by a New Derivative Operator, Adriana Cătaș and Roxana Șendruțiu....................775
Good and Special Weakly Picard Operators Properties for a Class of Discrete Linear Operators, Loredana-Florentina Iambor and Adriana Cătaș....................781
General Iyengar type Inequalities, George A. Anastassiou....................786
A Note on the Approximate Solutions for Stochastic Differential Equations Driven by G-Brownian Motion, F. Faizullah, R. Ullah, Jihen Majdoubi, I. Tlili, I. Khan, and Ghaus Ur Rahman....................798
Behavior of a System of Higher-Order Difference Equations, M. A. El-Moneam, A. Q. Khan, E. S. Aly, and M. A. Aiyashi....................808
On Approximating the Generalized Euler-Mascheroni Constant, Ti-Ren Huang, Bo-Wen Han, Xiao-Yan Ma, and Yu-Ming Chu....................814
General Study on Volterra Integral Equations of the Second Kind in Space with Weight Function, M. E. Nasr and M. F. Jabbar....................824
A Modified SSDP Method for Nonlinear Semidefinite Programming, Jianling Li, Chunting Lu, and Hui Zhang....................836
Approximation by Sublinear and Max-product Operators using Convexity, George A. Anastassiou....................848
Symmetric Identities for Carlitz's Generalized Twisted q-Bernoulli Numbers and Polynomials Associated with p-Adic Invariant Integral on ℤ????????, Cheon Seoung Ryoo....................861
An Efficient Optimal Algorithm for High Frequency in Wavelet Based Image Reconstruction, Jingjing Liu and Guoxi Ni....................865
Negative Domain Local fractional Inequalities, George A. Anastassiou....................879
Approximate Controllability for Semilinear Integro-Differential Control Equations in Hilbert Spaces, Yong Han Kang, Jin-Mun Jeong, and Ah-ran Park....................892
Convergence Theorems and Approximating Endpoints for Multivalued Suzuki Mappings in Hyperbolic Spaces, Preeyalak Chuadchawna, Ali Farajzadeh, and Anchalee Kaewcharoen....................903

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 28, NO. 6, 2020
Sharp Inequalities Between Toader and Neuman Means, Wei-Mao Qian, Zai-Yin He, and Yu-Ming Chu....................929
On Strongly Starlikeness of Strongly Convex Functions, Adel A. Attiya, Nak Eun Cho, and M. F. Yassen....................941
Invariance Analysis of a Four-Dimensional System of Fourth-Order Difference Equations with Variable Coefficients, Mensah Folly-Gbetoula....................949
Dynamics of an Anti-Competitive System of Difference Equations, J. Ma and A. Q. Khan....................962
An Iterative Scheme for Solving Split System of Minimization Problems, Anteneh Getachew Gebrie and Rabian Wangkeeree....................968
Complex Korovkin Theory, George A. Anastassiou....................981
Additive ????????-Functional Inequalities in Non-Archimedean Banach Spaces, Inho Hwang....................997
Square Root and 3rd Root Functional Equations in C*-Algebras, Choonkil Park, Sun Young Jang, and, Jieun Ahn....................1004
Approximation by Multivariate Sublinear and Max-product Operators, Revisited, George A. Anastassiou....................1011
New Dynamic Inequalities on Time Scales by Using the Sneak-Out Principle, S. H. Saker, M. M. Osman, and I. Abohela....................1047
Additive-Quadratic Functional Inequalities in Fuzzy Normed Spaces and Its Stability, Chang Il Kim and Giljun Han....................1057
New Characterizations of Weights in Hardy’s Type Inequalities via Opial’s Dynamic Inequalities, S. H. Saker, M. M. Osman, and I. Abohela....................1072

Published: 2024-04-17